# SDR SWAA2023103015340

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 31,929 hours, 15,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CENTER DOOR THRESHOLD CRACKED ON UPPER SURFACE WHERE DOOR STOP CONTACTS.<[01] R&R FWD CARGO COMPARTMENT CENTER DOOR THRESHOLD SCUFF PLATE PER AMM 53-11-02.;[02] PRESSURIZATION COMPLIED WITH NO LEAKS NOTED.
